# SDR VNAA2013062200015

- Difficulty date: June 22, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 21,244 hours, 21,170 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, CREW REPORTED EVIDENCE OF POSSIBLE LIGHTNING STRIKE TO LEFT OUTBOARD FLAP TRAILING EDGE.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION, REPAIRED DAMAGE TO LEFT OUTBOARD FLAP TRAILING EDGE, REMOVED AND REPLACED LOWER APU STATIC WICK AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
